# SDR MASA20210405132

- Difficulty date: March 7, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT IN STA FS=280 BETWEEN STGR 26LH TO 26 RH AT MAIN AVIONICS COMPARTMENT| PART CONDITION REPLACED.
